- One of the most popular drugs with analgesic and antipyretic effect - paracetamol. The medicinal product Paracetamol by Galena is a syrup with a flavor of forest fruits. 5ml of syrup contains 120mg of active ingredient.
Composition of Paracetamol syrup:
Active substance: paracetamol. 5ml of the drug contains 120mg of paracetamol and glycerol, liquid, non-crystallising sorbitol (E 420), povidone, propyl parahydroxybenzoate (E 216), cochineal red (E 124), forest fruit aroma, purified water.
Operation of Paracetamol syrup:
The medicinal product Paracetamol syrup is recommended especially for children. Indications for the use of the drug are light and medium-intensity pains (eg headaches, muscle aches, toothaches), as well as fever in the course of influenza or cold. Paracetamol contained in the drug has analgesic and antipyretic effect.
Paracetamol syrup indicated for use in the treatment of pain of various origins (pain of light or medium intensity): pain in the teeth, head, muscles and joints, menstrual cramps, neuralgia), as well as the fever associated with colds and flu-like conditions.
Keep out of reach of children at room temperature. The possibility of using the drug in women during pregnancy and lactation should absolutely consult a doctor. It contains glycerol, which may contribute to stomach problems, diarrhea or headache. The medicine contains sorbitol (E420), care should be taken if some sugars are found to be intolerant and consult a doctor before taking this medicine. The drug may cause a slight laxative effect. The drug contains propyl parahydroxybenzoate (E216), the drug may contribute to the occurrence of allergic reactions (also late-type reactions). The drug contains cochineal red (E124), may cause allergic reactions.
Do not use in case of hypersensitivity to any component of the drug. Do not use in case of severe renal or hepatic failure. Do not use in the case of congenital deficiency of glucose-6-phosphate dehydrogenase and methemoglobin reductase. Do not use during the period of application of MAO inhibitors and within two weeks after discontinuation.
Adverse reactions may occur during use. Stop using the medicine immediately and consult your doctor if you get the following side effects: fainting or dizziness and confusion (these may be signs of life-threatening anaphylactic shock) - frequency not known; suddenly appearing wheezing, difficulty in breathing, swelling of the eyelids, face or lips; rash, urticaria, erythema, purpura, or pruritus (especially if they affect the entire body) - frequency not known; severe skin reactions, i.e. acute pustular rash all over the body, Stevens-Johnson syndrome and toxic epidermal necrolysis resulting in redness of the skin, rash, blisters and erosions on the skin, mouth, eyes and genitals, bursting giant subcuticular blisters, extensive erosions on the skin, exfoliation of large patches of the epidermis and fever - very rarely; thrombocytopenia, decrease in the number of blood platelets in the blood, manifested by bleeding, hemorrhage, easily arising bruises and petechiae - very rare (isolated cases); methemoglobinemia, loss of oxygen carrying capacity by hemoglobin, manifested by cyanosis, fatigability, dyspnoea at exercise, cardiac acceleration, pain and dizziness, drowsiness or coma - very rare (isolated cases). Other possible side effects: very rarely - agranulocytosis, lack of granulocytes in the blood, manifesting in the propensity to infections; frequency unknown - liver damage, occurring mainly after overdose, manifested by nausea, vomiting, spreading in the epigastrium, yellowing of the skin and eyes, tenderness of the liver, with increased activity of liver enzymes; gastrointestinal disorders in people with hypersensitivity (nausea, vomiting, digestive disorders).
Dosage of Paracetamol syrup:
Use as directed by your doctor or as directed on the leaflet. The dose should be measured using the dosing scoop. Recommended dose for children: the dosage is determined based on the child's weight; 10-15mg paracetamol per kilogram body weight, apply no more frequently than every 4 hours, up to four times a day. The maximum daily dose: 60mg paracetamol per kilogram body weight. For children under 3 months of age, do not use the medicine without consulting your doctor first. It should not be used for more than 3 days. The recommended daily dose for adults: a single dose of 300mg-1g paracetamol (12.5ml-41.6ml syrup), do not use more often than every 4 hours, up to four times a day. The maximum daily dose: 4g of paracetamol (166,7ml of syrup).